# SDR SWAA2023112912164

- Difficulty date: October 19, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 16H4019819
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT; UPPER HEAT SHIELD P/N 16H40198-19 FOUND CRACKED.<[01] PART RECEIVED; INSTALLATION OF APU UPPER HEAT SHIELD WILL BE ACCOMPLISHED ON TASK CARD: TTG8Q0024ACU;[02] VERIFIED STEP 1.
